| Catalog Number |
FX-410560 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "exchange from textured to smooth devices due to the patients concern with the product".Later the healthcare professional reported "rupture".This record is for the right side.The device was explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events rupture was received on april 06, 2026 with lot number 1731074.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed broken device through microscopic inspection assessed as surgical damage.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis creases and wear abrasion are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description